# SDR CALA2012051400345

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A10072
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PERFORMED MFEC IAW EA 5310-04716, REV C.  CRACK INDICATION NOTED AT STA 907, RT ACCOMPLISHED INTERIM REPAIR IAW ECRA 5310-05508.  PLACED ON DIP TO ACCOMPLISH A PERM REPAIR PRIOR TO 50,000 FLT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLT CYCLE BUT BEFORE 44,000 TOTAL FLT CYCLES FOR A PERM REPAIR.  NOTE THIS ECRA IS BEING EVAL FOR DAMAGE TOLERANCE WILL LIKELY BE MADE PERMANENT.
